Alert archive / Georgia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 189, NWS Atlanta, GA

August 5, 2004Oglethorpe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 5, 2004, 3:20 PM EDT for Oglethorpe County, Georgia. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2004, 3:20 PM EDT (19:20 UTC)
Expired
Aug 5, 2004, 3:45 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Oglethorpe County, GA

The radar

The Greer radar (KGSP), 129 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 3:30 PM EDTTSTM WND DMGSandy Cross, GASEVERAL TREES AND POWER LINES REPORTED DOWN.
Aug 5, 3:30 PM EDTTSTM WND DMGSandy Cross, GASEVERAL TREES AND POWER LINES REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 12:35 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2004-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2004-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
245 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 051920
SVRATL
GAC221-051945-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT THU AUG 5 2004

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OGLETHORPE COUNTY IN NORTHEAST GEORGIA

* UNTIL 345 PM EDT

* AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS FROM SANDY CROSS TO 9 MILES WEST OF
  STEPHENS...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...CRAWFORD
AND SANDY CROSS.

HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED
IN THE WARNED AREA.

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES OR
ELECTRICAL APPLIANCES.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3413 8300 3382 8330 3370 8305 3395 8286

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:15 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 5, 3:15 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT THU AUG 5 2004

.SHORT TERM...
CONVECTION FORMING ALONG AND AHEAD OF A COLD FRONT ALONG A GVL TO
RMG LINE. LEWP NEAR ROME WITH ANOTHER IN NORTH ALABAMA. AS SEEN IN
THE WATER VAPOR IMAGERY AND 12Z UPPER AIR DATA AND MENTIONED IN
PREVIOUS AFD...UPPER DIFFLUENCE AREA MOVING EAST AHEAD OF DIGGING
JET THAT WILL CAUSE EAST COAST TROF TO DEVELOP INTO THE WEEKEND. THE
UPPER DIFFLUENCE IS AIDING THE DEVELOPMENT OF THE SEVERE
THUNDERSTORMS. AT THE LOWER LEVELS A 30 KT LLJ IS MOVING ACROSS THE
STATE. IN RESPONSE TO THE ABOVE A SURFACE LOW AND ASSOCIATED LEWP
HAVE DEVELOPED NORTH OF ROME AND WILL MOVE EAST. SOME OF THESE
STORMS HAVE PRODUCED QUARTER SIZE HAIL AND STRONG GUSTY WINDS THAT
HAVE DOWNED TREES. THE BEST PRECURSOR WE HAVE HAD HAS BEEN THE
WINDEX.

ACTIVITY WILL CONTINUE INTO THE EVENING...DYING AFTER SUNSET.
DIURNAL HEATING WAS PART OF THE TRIGGERING PROCESS AND THUS WITH ITS
LOSS THE STORMS SHOULD DIE. ALSO THE FRONT IS FAIRLY PROGRESSIVE AND
SHOULD BE SOUTH OF AN AGS-CSG LINE BY 00Z.

AFTER TONIGHT AND FROPA IT IS COOLER AND DRIER SAILING INTO THE
WEEKEND. AS ADVERTISED IN SPSS AND CONSISTENT MODEL RUNS...WE SHOULD
SEE A WINTER LIKE FULL LONGITUDINAL TROUGH DEVELOP ON THE EAST
COAST. THIS WILL BRING OCTOBER LIKE TEMPERATURES OVER THE WEEKEND.

A TROUGH PRESENTLY OVER THE EASTERN US WILL BE DEEPENED AS SEVERAL
SHORT WAVES AND A JET DIVE INTO THE BASE OF THE TROUGH. THIS WILL
BRING AN ACCOMPANYING SURFACE HIGH PRESSURE SYSTEM DOWN INTO THE
CAROLINAS BY SUNDAY. WITH THIS SCENARIO WILL COME THE ADVERTISED
DRAMATIC COOLING..MADE MORE SO BY THE NEAR RECORD HIGHS MID WEEK.
ACCOMPANYING SKIES WILL BE CLEAR WITH THE COOLEST NIGHT BEING THE
USUAL SECOND NIGHT AFTER FROPA AS WINDS GO CALM.

ALL FORECAST LOWS SATURDAY MORNING AT OR BELOW RECORDS.

.LONG TERM...
THE EAST COAST TROF AND SURFACE HIGH SCENARIO WILL PERSIST INTO
EARLY NEXT WEEK. TEMPERATURES WILL BEGIN TO RETURN TO SEASONAL
LEVELS MONDAY.
THE UPPER FLOW WILL BECOME NEARLY ZONAL OVER THE SOUTHERN US ON
TUESDAY AS THE TROF FLATTENS OUT...THEN BECOME NORTHWESTERLY
WEDNESDAY AS THE UPPER TROF DEEPENS AGAIN AS A ANOTHER NOT AS STRONG
SHORT WAVE DIVES SOUTHEAST. A FRONT WILL ACCOMPANY IT AND MOVE
THROUGH THE STATE WEDNESDAY-EARLY THURSDAY. AS PRESENT IT APPEARS
THAT THIS SYSTEM WILL AGAIN BE WEAK AND HAVE LITTLE PRECIPITATION
ACCOMPANYING AS MOST OF THE ENERGY AND UPPER SUPPORT GO EAST INTO
THE CAROLINAS AND SOUTH INTO ALABAMA AND MISSISSIPPI. THUS LOW POPS
ON WEDNESDAY ONLY FOR NOW.  ALSO...WE ARE SO DRY DURING THAT PERIOD
THAT STAYING ON LOW SIDE OF MOS GUIDANCE SEEMS BEST SCENARIO.
GUIDANCE POPS GO INTO THE 30% RANGE...BUT THAT IS HIGHLY CLIMO
DOMINATED. AS A RULE FAVORED COOLER GUIDANCE VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA     66 86 59 84 / 10 00 00 10
ATHENS      66 85 58 83 / 10 00 00 10
GAINESVILLE 66 84 57 82 / 10 00 00 10
ROME        65 87 57 84 / 10 00 00 10
COLUMBUS    71 89 62 87 / 10 00 00 10
MACON       69 88 62 87 / 20 00 00 10
&&

.FFC WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Aug 5, 5:00 AM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT THU AUG 5 2004

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EDT THU AUG 5 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
   EVENING...

.SYNOPSIS...
A COLD FRONT ACROSS THE SOUTHERN APPALACHIANS AND TENNESSEE WILL
MOVE TO CENTRAL GEORGIA BY EVENING AND INTO FLORIDA FRIDAY MORNING.

.PRIMARY THREAT...
THE PRIMARY THREAT FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS. SMALL HAIL AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE.
THE BEST LOCATION FOR SEVERE THUNDERSTORMS WILL BE FROM CARROLLTON
TO GAINESVILLE AND SOUTH. THE BEST TIME WILL BE THIS AFTERNOON AND
EVENING.

.DISCUSSION...
A COLD FRONT WILL BE MOVING SOUTH OVER THE AREA DURING THE HEATING
OF THE DAY. CAPES OF 1000 TO 2000 CAN BE EXPECTED ALONG WITH A
RELATIVELY MOIST AIRMASS IN THE LOWEST LEVELS. AS THE FRONT MOVES
THROUGH THE HOT AIRMASS...SCATTERED THUNDERSTORMS ARE EXPECTED WITH
POTENTIAL FOR ISOLATED STORMS TO BECOME SEVERE. A WEAK WIND PATTERN
ALOFT WILL INHIBIT MANY STORMS FROM BECOMING SEVERE.

.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF ANY SEVERE THUNDERSTORMS...SPOTTER
ACTIVATION IS NOT EXPECTED AT THIS TIME.

.DAY TWO THROUGH DAY SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE WILL BE A CHANCE FOR THUNDERSTORMS NEXT WEDNESDAY. OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
&&

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

BDL

In the hours before

Special weather statement, Aug 5, 1:47 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EDT THU AUG 5 2004

GAZ014-022-023-051830-
147 PM EDT THU AUG 5 2004

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN FORSYTH...HALL
AND DAWSON COUNTIES UNTIL 230 PM EDT...

AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOUGHERTY...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE THREAT FROM
THIS STORM IS EXPECTED TO DIMINISH BY 230 PM EDT.
Special weather statement, Aug 5, 2:01 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT THU AUG 5 2004

GAZ024-051830-
201 PM EDT THU AUG 5 2004

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BANKS COUNTY
UNTIL 230 PM EDT...

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ALTO...MOVING SOUTHEAST AT
20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE THREAT FROM
THIS STORM IS EXPECTED TO DIMINISH BY 230 PM EDT.
Special weather statement, Aug 5, 2:15 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT THU AUG 5 2004

GAZ025-027-051900-
215 PM EDT THU AUG 5 2004

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS AND FREQUENT
LIGHTNING IN MADISON AND JACKSON COUNTIES UNTIL 300 PM EDT...

AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 12 MILES NORTH OF COMMERCE TO 11 MILES WEST
OF PENDERGRASS...MOVING SOUTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 TO 50 MPH. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE THREAT
FROM THIS STORM IS EXPECTED TO DIMINISH BY 315 PM EDT.
Special weather statement, Aug 5, 2:35 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT THU AUG 5 2004

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052058-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
400 PM EDT THU AUG 5 2004

...NEAR RECORD LOWS POSSIBLE SATURDAY MORNING...

A COLD FRONT WILL MOVE THROUGH THE STATE THIS AFTERNOON AND EVENING.
COOLER AIR BEHIND THE SYSTEM WILL BRING A COOL...REFRESHING CHANGE
TO THE NEAR RECORD HIGHS OF THE LAST FEW DAYS.

FRIDAY MORNING LOWS WILL GENERALLY COOL INTO THE 60S AT MOST
LOCATIONS ACROSS NORTH AND CENTRAL GEORGIA...AND INTO THE 50S AND
60S ON SATURDAY MORNINGS. THE SATURDAY MORNING LOWS WILL POSSIBLE
EQUAL OR EXCEED RECORDS LOWS AT MOST LOCATIONS FOR THAT DATE.

SOME REPRESENTATIVE RECORDS LOWS FOR SATURDAY MORNING...7 AUGUST ARE

ATLANTA     60 SET IN 1948.
ATHENS      58 SET IN 1915.
MACON       60 SET IN 1950.
COLUMBUS    58 SET IN 1948.

THE CAUSE OF THESE UNSEASONABLY COOL TEMPERATURES IS A DEEPENING
UPPER ATMOSPHERE SYSTEM OVER THE GREAT LAKES THAT WILL CAUSE AN
UNUSUALLY DEEP UPPER LEVEL TROUGH TO DEVELOP OVER THE EASTERN UNITED
STATES COAST INTO THE WEEKEND. THE ACCOMPANYING SYSTEM AND AIR AT
THE SURFACE THAT WILL BRING THESE COOLER TEMPERATURES HAVE THEIR
ORIGIN IN CENTRAL CANADA.
Special weather statement, Aug 5, 2:40 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT THU AUG 5 2004

GAZ036-051915-
240 PM EDT THU AUG 5 2004

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS AND FREQUENT
LIGHTNING IN CLARKE COUNTY UNTIL 315 PM EDT...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF ATHENS...MOVING SOUTHEAST AT
35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BE PREPARED FOR
SCATTERED POWER OUTAGES DUE TO LIGHTNING AND LIMBS FALLING ON POWER
LINES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 315
PM EDT.
Special weather statement, Aug 5, 3:06 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT THU AUG 5 2004

GAZ038-051945-
306 PM EDT THU AUG 5 2004

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS AND FREQUENT
LIGHTNING IN OGLETHORPE COUNTY UNTIL 345 PM EDT...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTH OF SANDY CROSS TO 5 MILES
WEST OF ARNOLDSVILLE...MOVING SOUTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 TO 50 MPH. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE THREAT
FROM THIS STORM IS EXPECTED TO DIMINISH BY 345 PM EDT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:09 PM EDTSevere Thunderstorm WarningFFCBanks36 min
Aug 5, 2:24 PM EDTSevere Thunderstorm WarningFFCJackson36 min
Aug 5, 2:49 PM EDTSevere Thunderstorm WarningFFCClarke26 min
Aug 5, 3:54 PM EDTSevere Thunderstorm WarningFFCGreene36 min
Aug 5, 4:13 PM EDTSevere Thunderstorm WarningFFCCobb32 min
Aug 5, 6:38 PM EDTFlash Flood WarningFFCCobb2 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.